# SDR FDEA2020070211419

- Difficulty date: July 1, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 9,259 hours, 3,752 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4105406G
- Part serial: 000283
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT TE GOUGED TWO PLACES.  REPAIRED NR 8 SLAT TRAILING EDGE WEDGE AT TWO EACH LOCATIONS BY BONDING REPAIR IAW SRM 57-43-02-0I, 57-43-02-2R REPAIR 1 AND 51-70-10 REPAIR GENERAL REFINISHED.  REPAIR IAW AMM 51-21-04 AND 51-24-21.  SEALED DOUBLERS IAW SRM 51-20-05.  PAINTED IAW AMM 51-24-13 AND 51-21-01.
